Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sleezyjay

Accutane: Induced Hormonal Acne?

Recommended Posts

Hey guys,

(This is my first time posting here!)

I am currently on my second course of Accutane.

My first course I was on 40mg, 60mg, and then 100mg x6 months. I noticed that I was breaking out around the chin and neck area. I read almost every post on this site searching for answers. I mean after all Accutane is supposed to clear you up 100%

After I finished my chin and neck acne subsided. I still got a few occasional bump around the jaw and chin (minimal) so I asked my derm. for another course.

Now I am on my second course I started with 80mg x4 months and now am on 100mg for June and July.

I am still breaking out on my neck! Sometimes on my chin but not so cystic.

I read on this site that Accutane can induce hormonal acne because the drug is so strong. I read that while you are on Accutane it stresses the liver to such a degree that it causes an imbalance of hormones.

Is this to be expected? I'm not looking forward to round three of Accutane. If this comes with the territory while taking Accutane I understand but if this is a on-set of new acne problems generating in the neck area then I am willing to go for another course.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×